MAUDE Adverse Event Report: Glaukos Corporation iStent Infinite Trabecular Micro-Bypass System; Aqueous Shunt

Glaukos Corporation iStent Infinite Trabecular Micro-Bypass System; Aqueous Shunt
Model Number iS3-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Inflammation (1932)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following a right eye (od) trabecular microbypass stent system procedure in conjunction with an intracameral implant procedure, the patient experienced persistent postoperative inflammation, and a possible metal allergy.Per report, the devices were explanted approximately two and a half (2.5) months postoperatively with no complications.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: the device is expected to be returned for evaluation but has not been received at glaukos evaluation center.Therefore, product testing on the actual device could not be performed.The device history record review of the manufacturing lot was performed and there were no non-conformities found to be related to the reported event.A review of the device labeling and associated risk documents was completed.Inflammation and allergic reaction are identified in the labeling as known inherent risks of trabecular micro-bypass stent procedure.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.An adverse event appears to have occurred but does not appear to have been a problem with the device or the way it was used.Inflammation and allergic reaction are established risks associated with use of the device, which is clearly specified in the product's labeling.Based on the information received, the root cause of the reported event could not be conclusively identified.Mfr# reference: (b)(4).

Brand Name
iStent Infinite Trabecular Micro-Bypass System
Common Device Name
Aqueous Shunt
Manufacturer (Section D)
Glaukos Corporation
229 avenida fabricante
san clemente CA 92672
Manufacturer (Section G)
Glaukos Corporation
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
brittany massey
229 avenida fabricante
san clemente, CA 92672
+1(949)367-9600
MDR Report Key50508306
Report Number2032546-2026-00076
Device Sequence Number13124171
Product Code KYF
UDI-Device Identifier00853704002449
UDI-Public0100853704002449103333391729022821333339US0163
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K220032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberiS3-US
Device Lot Number333339
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale